Itchy Nose And Sneezing After Taking High Blood Pressure Medication?

Illustration of Itchy Nose And Sneezing After Taking High Blood Pressure Medication?
Illustration: Itchy Nose And Sneezing After Taking High Blood Pressure Medication? Bing

Hello,rnrnWe want to ask if taking amlodipine medicine continuously can cause an itchy nose and sneezing and then a runny nose.rnrnI have noticed after taking 5 mg amlodipine after a few minutes my nose feels itchy and then sneezing and finally a runny nose.rnrnI am 64 years old, height 163 cm and weight 61 kg, I have been taking amlodipine for a long time, lately when I finished taking amlodipine my nose feels itchy and sneezes.rn rnThank you for the explanation and thank you.rnrnWassrnBentar wijaya.

1 Answer:

Hello Mr Bentar,

Amlodipine is an antihypertensive drug or drug for high blood pressure that serves to lower blood pressure and prevent complications from diseases caused by high blood pressure such as stroke, heart attack and kidney disease.

The use of amlodipine itself needs to be considered in conditions such as the elderly, liver disorders, heart problems, low blood pressure or allergic reactions. Its use with other drugs also needs to be considered so that there is no drug interaction, so you should not use amlodipine without a doctor's prescription. Side effects that can be caused by amlodipine itself include:

Swollen legs Nausea and abdominal discomfort Heart palpitations Feeling tired and dizzy Side effects such as an itchy nose and runny nose are rare. This condition may also be caused by other conditions such as the flu, colds, respiratory infections, allergic reactions, and other conditions. But if you feel uncomfortable, you can check with your doctor to assess your condition and if you are not comfortable with taking amlodipine, you can also consult the doctor who examined you to replace your antihypertensive medication with another type.

Try to avoid allergens such as dust, cigarette smoke, cold air, wash your hands before and after activities, use protection such as masks when traveling, meet the nutritional needs, vitamins and minerals, get enough rest and keep exercising regularly and drinking enough water.

Also read articles on hypertension prevention.

Hope it is useful,

dr. Adi P.

: by

Related Question

Overcoming Panic?

Overcoming Panic?

(1 year ago)

Good evening, Doctor .. how to deal with the panic and fear of someone who has a stroke. For example, if he is learning to walk quickly, he leaned against the wall with a breathles...

Bitter Mouth, Nausea Accompanied By Left Leg Cramps.?

Bitter Mouth, Nausea Accompanied By Left Leg Cramps.?

(1 year ago)

2 days, bitter mouth, nausea, cramps, left leg, what are the symptoms?...

Late Menstruation And Positive Testpack Results, Am I Pregnant?

Late Menstruation And Positive Testpack Results, Am I Pregnant?

(11 months ago)

My doctor wants to ask, I’m protecting this. R nDoctor, it’s been 6 months since I had no period at all, I had sex twice. And I have checked with Tespek twice yesterday...

Leave a Reply

Your email address will not be published. Required fields are marked *